# SDR WX0A2018070273344

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 36,803 hours, 20,844 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT & ON LANDING THE FLT ATT REPORTED A STRONG SULFUR ODOR.  FOUND TWO BURNED OUT READING LIGHTS AS SOURCE OF ODOR.   R & R THE READING LIGHTS.
